CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
ANALYSIS OF A SPLITTING SCHEME FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION WITH MULTIPLICATIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2018, 卷号: 56, 期号: 4, 页码: 2045-2069
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:4/0  |  Submit date:2018/10/07
damped stochastic nonlinear Schrodinger equation  exponential integrability  strong order  weak order  Kolmogorov equation  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence  
Exponential integrability for images of Ornstein-Uhlenbeck operators acting on cylinder functions on loop spaces 期刊论文
INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2002, 卷号: 5, 期号: 4, 页码: 541-553
Authors:  Gong, FZ
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
exponential integrability  Ornstein-Uhlenbeck operators  loop spaces  
Asymptotic behavior of the divergence on loop spaces over a compact Riemannian manifold 期刊论文
CHINESE SCIENCE BULLETIN, 1998, 卷号: 43, 期号: 4, 页码: 272-274
Authors:  Li, XD
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
divergence  exponential integrability  Sobolev estimate